The Positive Properties of Green’s Function for Fractional Differential Equations and Its Applications
Fuquan Jiang,
Xiaojie Xu and
Zhongwei Cao
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
We consider the properties of Green’s function for the nonlinear fractional differential equation boundary value problem: , where , is the standard Riemann-Liouville derivative. Here our nonlinearity may be singular at . As applications of Green’s function, we give some multiple positive solutions for singular boundary value problems by means of Schauder fixed-point theorem.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/531038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/531038.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:531038
DOI: 10.1155/2013/531038
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().